Quantity Discounts

$1.27/Box

Ships free with Plus
Buy 3 - 24 $1.33/Box
Regularly: $1.39/Box
  • Includes 12 tamper-evident dose packets with 2 tablets each
  • Treats pain and discomfort associated with a wide range of soreness and aches
  • 500 mg acetaminophen tablets; comparable to Tylenol®
  • Easy to swallow, film-coated tablets
  • Perfect for storing in med kits and cabinets
UPC Code: 347682175641
Shipping:

You May Also Need

Medique 17564 Specs
Chemical Form Tablet
Made in America Yes
Package Size 24 Pieces
Type Pain Relief

Medique 17564 Details

For potent, aspirin-free relief from pain caused by arthritis, headaches, menstrual cramps, and general muscle soreness, look no further than these Medique 17564 extra strength APAP acetaminophen tablets. Perfect for any setting, including restaurants, schools, offices, or hotels, where maintaining a steady supply of these handy tablets will help keep your employees happy and healthy. Both fast-acting and effective, the medicine is sure to alleviate common pains and discomfort to keep your operation running smoothly.

A total of 24 tablets come in 12 tamper-evident sealed packets, and each dose is both film-coated and easy to swallow. It's important to drink a full glass of water with each dose, and you should never take more than directed. For best results, always thoroughly read the directions and warnings on the box. The active ingredient is comparable to Extra Strength Tylenol®.

  • Made in America

    Made in America

    This item was made in the United States of America.

Resources for
Medique 17564

Customer Reviews

  • Overall User Rating: Medique 17564 Extra Strength APAP Acetaminophen Tablets - 24/Box

    4.7 stars from 23 reviews

    21
    0
    1
    0
    1

    People Talk About:

    Acetaminophen strength tablets Extra Great box pain individually pills aid
  • Arrange by 
    Great single dose for travel or for a first aid kit. I like to keep a packet in my suitcase, purse and in my work desk to always have on hand.
    Box comes with 24 tablets, convientiently wrapped in small paper pouches containing 2 pills each. Easy to swallow pills. Helps me with minor aches and dull headaches
    These tablets have a high concentration of acetaminophen which will knock a headache right out. I love how they're individually wrapped, because it's much more convenient to carry around than an entire bottle of pills.
    These acetaminophen tablets come in a box of 24. They are easy to swallow. They come with 2 in each packet. Great for first aid kits
    This is extra strength relief, quickly! Love that these tablets are individually wrapped. It makes it easy to keep on hand in the office or a car first aid kit.
    sometimes it's nice to have individual packs of acetaminophen on hand so you don't need to lug around a big bottle. these are extra strength so you can just take a couple and it's super effective.
    This Medique Extra Strength APAP Acetaminophen tablet is great for people who are allergic to other pain relievers like ibuprofen and NSAIDs. The price is not bad for a box of 24 tablet.
    This stuff is really great if you have to avoid anything with aspiration. I like using them for cramps if I'm out of ibuprofen and they work extremely well.
    I wasn’t sure what to expect with the twenty-four count box of Medique Extra Strength Acetaminophen tablets but I have been very impressed. I have heard from numerous in-house users that this medicine is better than any store-bought generic extra strength version and they would like me to order more. I highly recommend.
    We're very happy with the effectiveness of these pain reliever's the box contains 12 2 pack s , I've been happy with the relief they give my sore hands an occasional headache.
    These are basically tylenol without the expensive packing and bottle. Great product and great results. This is my go to anytime I have a fever!
    I really like how this extra strength acetaminophen has 2 individually wrapped tablets that I can easily carry. Its much easier than carrying an entire bottle. Great for reducing pain
    I generally do not try and take Acetaminophen unless absolutely needed. However, when I get migraines that are severe enough I have no choice. I have used several packs, since ordering and they are able to knock out the pain within minutes. Each tablet comes individually packaged and its easy enough to throw in a bag and take on the go or leave a few in the car.
    There are 24 to a box, and 2 to a pack, how many packs should be in there? 12 I'm assuming mine had either 7 or 8, made the video that way too. I should be sent a replacement or at least acknowledged. Not ok that it was open and missing half of it's contents. :-/
    Thank you for your review! We're sorry your order was not complete. A Customer Solutions Representative will contact you shortly!
    Extra strength acetaminophen tablets. These are a bit stronger and you'll be glad you have them when and if you need it. Great for any emergency pack!
    This is a really great product to have in your restaurant for your employees very inexpensive product price for this product very happy with my purchase
    This acetaminophen does a great job. It's incredibly cheap so you can stock up on it for your home or business first aid kit. It's great to find quality at this price
    This is only a little stronger than the regular strength acetaminophen, and it's a good alternative to Tylenol. I like the products from Medique since you can buy medical products in small amounts practical for average consumers.
    Nice extra strength stuff, for minor pain and any issues with soreness, these work really nice and they are great quality from medique would recommend.
    The extra strength apap pills are awesome. The pack came with 24 tablets! Each pill is 500 mg. This product is good for pain like headaches muscular aches etc.
    these tablets are a cheap and good quality alternative to more expensive brands. the single dose packaging is perfect for use in the workplace or on the go
    This is the extra strength version of the standard APAP product. This acetaminophen is extremely effective for pain relief and comparable to the national brand which costs 5 times as much. It is a must have item for any first aid station.
    Medique 17564 Extra Strength APAP Acetaminophen Tablets - 24 / Box I like this version at 500 mg it really helps when you have a minor head ache

Get paid to review this product!

If you've used this product, simply log in and share your text, video, and photo reviews of it. The customers on the left did it, and you can too! Earn up to $16.00 per product.

Login or Register